# SDR 96ZZZX2960

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6620Q
- Make and model: Scwzer G164A
- Aircraft serial: 1693
- Engine: Pwa R1340AN1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Cylinder
- Condition: Cracked
- Location: Nr 8
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED POPPING, MISFIRING, AND POWER LOSS DURING TAKEOFF.  AN UNSUCCESSFUL OFF AIRPORT LANDING MADE.  AIRCRAFT FLIPPED OVER AND WAS SUBSTANTIALLY DAMAGED.  INSPECTION REVEALED NR 8 CYLINDER CRACKED BETWEEN SPARK PLUG BOSSES AND DOWN TO BARREL ON BACK SIDE OF CYLINDER.  AIRCRAFT HAD BEEN OPERATED SEVERAL TIMES DURING AG OPERATIONS ON THIS DAY.  SMOH:  930.0 HRS.
